| Model Number |
400180-16 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the tip cover accessory (da vinci xi) torn intraoperatively.The procedure was completed with no reported injury.